Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 7, 2014, 7:41 PM EDT for Clinton County, Lycoming County, Union County, Pennsylvania. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 7:41 PM EDT (23:41 UTC)
- Expired
- Jul 7, 2014, 8:45 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Clinton County, PA, Lycoming County, PA, Union County, PA
The radar
The State College radar (KCCX), 73 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:50 PM EDT | TSTM WND DMG | Lock Haven, PA | TREES WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 2:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
026
WUUS51 KCTP 072341
SVRCTP
PAC035-081-119-080045-
/O.NEW.KCTP.SV.W.0083.140707T2341Z-140708T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
741 PM EDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHEASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 845 PM EDT
* AT 740 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER MILL HALL...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LOCK HAVEN...CARROLL...WATSONTOWN...MILL HALL...MONTGOMERY...
DUNNSTOWN...FLEMINGTON...CASTANEA...NEW COLUMBIA...MCELHATTAN...
ALLENWOOD...ELIMSPORT...SPRUCE RUN RESERVOIR...MACKEYVILLE...
COLLOMSVILLE...LOGANTON...OVAL AND LOCK HAVEN UNIVERSITY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 171 AND 209.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
LAT...LON 4120 7684 4117 7685 4116 7688 4114 7690
4109 7687 4100 7690 4101 7718 4104 7715
4101 7725 4102 7756 4103 7757 4106 7756
4109 7758 4117 7755
TIME...MOT...LOC 2340Z 271DEG 37KT 4111 7748
$$
LAMBERT1 follow-up statement
145
WWUS51 KCTP 080001
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT MON JUL 7 2014
PAC035-081-119-080045-
/O.CON.KCTP.SV.W.0083.000000T0000Z-140708T0045Z/
LYCOMING PA-UNION PA-CLINTON PA-
801 PM EDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTH CENTRAL LYCOMING...NORTHEASTERN UNION AND SOUTHEASTERN
CLINTON COUNTIES...
AT 758 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CARROLL...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
CARROLL...WATSONTOWN...MONTGOMERY...NEW COLUMBIA...MCELHATTAN...
ALLENWOOD...ELIMSPORT...SPRUCE RUN RESERVOIR...COLLOMSVILLE...
LOGANTON AND OVAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM DOWNED TREES AND POWER LINES IN THE CITY OF LOCK HAVEN
AROUND 750 PM EDT.
&&
LAT...LON 4118 7685 4117 7685 4116 7688 4114 7690
4109 7687 4101 7690 4101 7718 4104 7715
4101 7725 4102 7740 4105 7741 4111 7741
4115 7737
TIME...MOT...LOC 2358Z 272DEG 37KT 4110 7728
$$
LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:31 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 7, 7:31 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 731 PM EDT MON JUL 7 2014 .SYNOPSIS... A WEAK COLD FRONT WILL SLIDE EAST ACROSS THE REGION TONIGHT...BEFORE RETREATING BACK TO THE NORTH AS A WARM FRONT EARLY TUESDAY. ANOTHER COLD FRONT WILL PUSH SOUTHEAST ACROSS PENNSYLVANIA TUESDAY NIGHT AND EARLY WEDNESDAY. THESE WEATHER FEATURES WILL SPARK A FEW ROUNDS OF SHOWERS AND THUNDERSTORMS THIS EVENING THROUGH TUESDAY EVENING. A POOL OF MUCH COOLER AIR ALOFT WILL BRING SOME AFTERNOON SHOWERS TO MAINLY THE NORTHERN MOUNTAINS WEDNESDAY. HIGH PRESSURE BUILDING OVER THE COMMONWEALTH THURSDAY AND FRIDAY WILL BRING CLEARING AND DRY CONDITIONS. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... BROAD...AND RELATIVELY STRONG SOUTHWESTERLY FLOW AT LLVLS AHEAD OF A COLD FRONT WILL COMBINE WITH THE VERY WARM AND MOIST AIRMASS TO TRIGGER FAIRLY NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE NW HALF OF PENN THROUGH EARLY TONIGHT. A FEW OF THE STORMS WILL BE STRONG TO LOCALLY SEVERE...WITH THE MAIN SVR WEATHER THREAT BEING DAMAGING MICROBURST WINDS INVOF BOWING LINE SEGMENTS AND BRIEF LOW-TOPPED SUPERCELLS. SVR THUNDERSTORM WATCH NO 397 IS IN EFFECT UNTIL 02Z TUESDAY FOR APPROX THE NW HALF OF THE CWA. UPPER SHORTWAVE TROF CROSSING THE LOWER GLAKES THIS EVENING IS ACCOMPANIED BY THE NOSE OF A 90 KT 300 MB JET MAX /CROSSING SOUTHERN LOWER MICHIGAN AT 2230Z/. LARGE SCALE LIFT WILL CONTINUE TO MOVE EAST ACROSS OUR FCST AREA OVERNIGHT...BUT WANING SFC BASED HEATING AND DECREASING LAPSE RATES IN THE 850-500 MB LAYER WILL LEAD TO MORE ISOLATED CONVECTION BY MIDNIGHT TONIGHT. && .SHORT TERM /MIDNIGHT THROUGH 6 PM TUESDAY/... CONVECTION SHOULD DIMINISH A GREAT DEAL LATE TONIGHT AND EARLY WEDNESDAY AS A WEAK COLD FRONT SLIDES EAST ACROSS THE FCST AREA THEN WASHES OUT ACROSS CENTRAL OR SOUTHERN PENN BEFORE DAYBREAK WED. PATCHY VALLEY FOG IS POSSIBLE ACROSS NRN PENN WHERE THE BULK OF THE EVENING RAIN OCCURRED. LOW TEMPS WILL RANGE FORM THE MID 60S ACROSS THE MTNS...TO AROUND 70F ACROSS THE LOWER SUSQ VALLEY. MUCH BETTER SHEAR AND MOISTURE APPEARS PRIMED TO SURGE OVER PA ON TUESDAY AFTERNOON AND EVENING...WITH DEEP LAYER PW APPROACHING 2" AND 850 MB LLJ >40 KTS PUSHING INTO THE LAUREL HIGHLANDS LATE AFTERNOON AND EVENING. WARM AND MUGGY CONDITIONS WILL PREVAIL FOR ANOTHER DAY...WITH HIGHS RANGING FROM UPPER 70S NORTH TO UPPER 80S SOUTHEAST. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NOT MANY BIG CHANGES TO PREVIOUS EXTENDED FORECAST. TSTM CHANCES CONTINUE INTO TUE NIGHT/EARLY WED AS COLD FRONTAL BOUNDARY SLOWLY CROSSES PA...FOLLOWED LATER IN THE DAY BY SECONDARY FRONT THAT WILL PUSH HIGH PWAT AIR FURTHER TO THE SE. DID HOLD MENTION OF LOW POPS IN SE INTO THU...THOUGH ACTIVITY MAY BE FURTHER SE. HIGH PRESSURE TAKES OVER FOR LATE WEEK...WITH MOISTURE CREEPING BACK IN FROM THE SOUTH OVER THE WEEKEND BRINGING INCREASING POPS SAT INTO SUNDAY AS MID LEVEL LAPSE RATES GRADUALLY INCREASE. BROAD TROUGH REMAINS OVERHEAD INTO EARLY NEXT WEEK...WITH MODELS DIFFERING ON STRENGTH...SO LOW DAILY POPS WILL CONTINUE. TEMPERATURES START OFF ABOVE NORMAL WITH NOTICEABLE HUMIDITY /ESP SE/...BUT GRADUALLY COOL BACK TO SEASONAL NORMS BY LATE WEEK...FOLLOWED BY ANOTHER WARMUP NEXT WEEK. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... MAIN AVIATION CONCERN THIS EVENING WILL BE LOCALLY STRONG TSRA ACROSS NORTHERN PA AHEAD OF DYING COLD FRONT OVR THE E GRT LKS. A BRIEF VIS REDUCTION ALONG WITH A STRONG WGUST REMAINS POSSIBLE THRU ARND SUNSET ACROSS THE NORTHERN HALF OF THE STATE. EVENING SHRA/TSRA SHOULD DIE OUT ACROSS NORTHERN PA AFTER SUNSET...AS ATMOS COOLS/STABILIZES. FORECAST CONCERN LATE TONIGHT WILL SHIFT TOWARD THE POSSIBILITY LOW CIGS DEVELOPING OVR THE NW MTNS. LATEST MDL DATA SUGGESTS A PLUME OF MOISTURE AHEAD OF DYING COLD FRONT AND ASCENDING THE HIGH TERRAIN OF NW PA MAY RESULT IN LOW CIGS AT KBFD LATE TONIGHT. ANOTHER...MORE SIGNIFICANT...COLD FRONT WILL APPROACH CENTRAL PA LATE TUESDAY. THIS FRONT WILL BRING ANOTHER ROUND OF TSRA TO CENTRAL PA LATE IN THE DAY. DESPITE WIDESPREAD VFR CONDS...A BRIEF VIS REDUCTION IS POSSIBLE IN THESE STORMS LATE IN THE DAY AND EVENING. OUTLOOK... WED...AM LOW CIGS/FOG POSS W MTNS. SLIGHT CHC OF PM TSRA IMPACTS SE. THU-SAT...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/GARTNER NEAR TERM...LAMBERT/GARTNER SHORT TERM...DEVOIR LONG TERM...RXR AVIATION...FITZGERALD
Hazardous weather outlook, Jul 7, 3:04 PM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 304 PM EDT MON JUL 7 2014 PAZ025>028-033>036-050-056>059-063>066-081915- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 304 PM EDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...BUT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010>012-017>019-024-037-041-042-045-046-049-051>053- 081915- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR- NORTHUMBERLAND-COLUMBIA- 304 PM EDT MON JUL 7 2014 ...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jul 7, 6:26 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
626 PM EDT MON JUL 7 2014
PAZ012-041-045-046-049-072300-
UNION PA-SOUTHERN CLINTON PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
626 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 625 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GLEN UNION...MOVING EAST AT 35 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WATERVILLE AROUND 640 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LITTLE LEAGUE WORLD
SERIES COMPLEX...LOCK HAVEN UNIVERSITY...GARDEN VIEW...SOUTH
WILLIAMSPORT...BEECH CREEK...WILLIAMSPORT AIRPORT...OVAL...
SALLADASBURG AND WEST MILTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 80 BETWEEN MILE MARKERS 178 AND 211.
INTERSTATE 180 BETWEEN MILE MARKERS 19 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4133 7687 4116 7686 4115 7689 4113 7690
4110 7689 4107 7685 4102 7686 4106 7756
4111 7766 4111 7774 4132 7774
TIME...MOT...LOC 2225Z 240DEG 49KT 4126 7764
MARTINSpecial weather statement, Jul 7, 6:42 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT MON JUL 7 2014
PAZ010>012-017-018-072345-
NORTHERN CENTRE PA-CLEARFIELD PA-NORTHERN CLINTON PA-CAMERON PA-
ELK PA-
642 PM EDT MON JUL 7 2014
...A BAND OF STRONG THUNDERSTORMS IS AFFECTING THE AREA...
AT 640 PM EDT...DOPPLER RADAR INDICATED A BAND OF STRONG
THUNDERSTORM NEAR DUBOIS...MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PENFIELD...FORCE AND PARKER DAM STATE PARK AROUND 650 PM EDT.
MEDIX RUN AROUND 700 PM EDT.
BENEZETTE AND HICKS RUN AROUND 710 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DRIFTWOOD...
CLEARFIELD-LAWRENCE AIRPORT...TREASURE LAKE...PENN STATE DUBOIS...
WEEDVILLE AND GRAMPIAN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 99 AND 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4140 7823 4129 7768 4090 7849 4108 7881
4112 7881
TIME...MOT...LOC 2240Z 240DEG 49KT 4118 7875
MARTINSpecial weather statement, Jul 7, 6:58 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
658 PM EDT MON JUL 7 2014
PAZ045-046-049-051>053-080000-
UNION PA-NORTHUMBERLAND PA-COLUMBIA PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-MONTOUR PA-
658 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 657 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
JERSEY SHORE...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WILLIAMSPORT AND DUBOISTOWN AROUND 710 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LITTLE LEAGUE WORLD
SERIES COMPLEX...GARDEN VIEW...MCEWENSVILLE...SOUTH WILLIAMSPORT...
WEST MILTON...WILLIAMSPORT AIRPORT...TURBOTVILLE...WASHINGTONVILLE
AND OVAL.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 80 BETWEEN MILE MARKERS 187 AND 230.
INTERSTATE 180 BETWEEN MILE MARKERS 1 AND 20...AND BETWEEN MILE
MARKERS 23 AND 29.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4107 7739 4118 7742 4121 7733 4127 7723
4125 7657 4095 7651
TIME...MOT...LOC 2257Z 240DEG 48KT 4124 7730
MARTINSpecial weather statement, Jul 7, 7:28 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
728 PM EDT MON JUL 7 2014
PAZ012-018-019-045-080000-
NORTHERN CENTRE PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
NORTHERN CLINTON PA-
728 PM EDT MON JUL 7 2014
...A CLUSTER OF STRONG THUNDERSTORMS IS AFFECTING THE AREA...
AT 725 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS NEAR MONUMENT...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
THE STRONGEST THUNDERSTORM WILL BE NEAR... BLANCHARD AROUND 730 PM
EDT. LOCK HAVEN...DUNNSTOWN...FLEMINGTON AND GLEN UNION AROUND 740
PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOWARD...SNYDERTOWN...
LOCK HAVEN UNIVERSITY...ORVISTON...BEECH CREEK AND UNIONVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 184.
INTERSTATE 99 BETWEEN MILE MARKERS 80 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4131 7747 4129 7745 4128 7743 4127 7743
4124 7739 4123 7735 4088 7732 4088 7799
4116 7789 4132 7747
TIME...MOT...LOC 2325Z 240DEG 49KT 4113 7774
MARTINLocal storm report, Jul 7, 7:37 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
737 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 3 N SABULA 41.20N 78.67W
07/07/2014 CLEARFIELD PA 911 CALL CENTER
TREES DOWN ON KILMER ROAD.
&&
EVENT NUMBER CTP1400198
MACHLocal storm report, Jul 7, 7:41 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
741 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG 4 E PARKER DAM STATE PA 41.18N 78.41W
07/07/2014 CLEARFIELD PA 911 CALL CENTER
TREES DOWN ON KNOBS ROAD.
&&
EVENT NUMBER CTP1400199
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:11 PM EDT | Special Weather Statement | CTP | Potter | 64 min |
| Jul 7, 3:18 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 42 min |
| Jul 7, 3:37 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 53 min |
| Jul 7, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 59 min |
| Jul 7, 4:38 PM EDT | Special Weather Statement | CTP | Cameron | 67 min |
| Jul 7, 4:55 PM EDT | Special Weather Statement | CTP | Warren | 50 min |
| Jul 7, 5:22 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean | 41 min |
| Jul 7, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 52 min |
| Jul 7, 6:01 PM EDT | Special Weather Statement | CTP | Clinton | 29 min |
| Jul 7, 6:12 PM EDT | Special Weather Statement | CTP | McKean | 63 min |
| Jul 7, 6:26 PM EDT | Special Weather Statement | CTP | Clinton | 34 min |
| Jul 7, 6:42 PM EDT | Special Weather Statement | CTP | Clearfield | 63 min |
| Jul 7, 6:58 PM EDT | Special Weather Statement | CTP | Montour | 62 min |
| Jul 7, 7:28 PM EDT | Special Weather Statement | CTP | Centre, Clinton | 32 min |
| Jul 7, 7:51 PM EDT | Special Weather Statement | CTP | Clearfield | 24 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.